# SDR AALA202003109001

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 57,528 hours, 23,948 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND MAIN LANDING GEAR STRUT HAS APROXIMATELY 1.5 IN WIDE BY OVER 2 IN LONG AREA OF CHROME MISSING FROM AFT SIDE. REPLACED MAIN LANDING GEAR STRUT AND AXLE ASSEMBLY PER TASK CARD 32-94-08.
